Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suggest some medicine to gain weight

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1980
Answered : 1 Question
Question
Dear Sir
As suggested by dr XXXXXXX i have complete my test please find enclosed the report and suggest according for increase my body weight.
Posted Mon, 11 Mar 2013 in Weight & Lifestyle
 
 
Answered by Dr. Rahul Tawde 47 minutes later
Dear XXXXXXX
Your reports are within normal limits. Im not sure what you want. Is it that you want some tablets to increase your body weight.? If thats so Im afraid there s none that is approved. When someone presents with weight loss we look for some reversible hormonal causes and also do tests to find out what could be responsible. This would apply if you have lost weight in recent past. If you have been lean from beginning then your body makeup is like that. You need to increase your food intake and also build your muscles to increase your weight. See a nuteitionist and plan a high calorie diet. If nothong is helping and you continue to lose weight then firther evaluation would be warranted.
Hope this helps
Shivaprasad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor